Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Seeker988

Please help me,I'm an emotional wreck

Recommended Posts

Hello peeps,I'm a new user who has been a long time lurker as well. I'm currently 22,indian with a fair skin tone and naturally dry skin. I never had any cystic or pustular acne but had these small skin colored bumps on my cheeks which are called closed comedones I think. So initially I used differin 0.1% for 3 months which helped me get rid of most of them and also made my skin healthy. But I became greedy and directly jumped to retin-a 0.05% and used it for a month which gave me horrible peeling due to which I reduced it to a .025%. Now after using it for 2 weeks,I checked my face and found that my skin tone has changed across my face. There are patches of skin that are darker in color than the rest of the areas and also my skin is more fragile and gets injured easily if I try to prick out the sac of a closed comedones. My forehead is shiny but my rest of the face is dull,dark and repulsive. I had a couple of scars which were not noticeable but now they seem darker. They're scars and not Pih and they seem darker.. seriously fuck my life. I love a girl soo much and she means everything to me but I cannot be my confident self around her.. my shit face makes me lose my confidence that I will require to woo her.. please help me. Will stopping every topical and letting my skin be heal it and give it the even tone I had.. please help me I'm crying right now :smileys_n_people_51:

Pls guide me fellow users. I just want an even tone,I wish I had a bit of acne rather than this stupid patches of dull skin on my face. Will stopping all kind of topicals and letting my skin take a breather help?:smileys_n_people_59: the girl I love jas the most flawless skin known to mankind and I'd look like a freak..Pls god help me

Edited by Seeker988

Share this post


Link to post
Share on other sites

Yeah maybe your skin needs a break from the medications. Stop using medications for about a week, be gentle to your skin, us LOTS of moisturizer and sunscreen regularly, and if this doesn't help then go see a dermatologist. Good luck

Share this post


Link to post
Share on other sites

Thanks a lot for the reply. Is there anybody over here that has recovered from such a negative effect of retin-a after stopping retin-a and all kind of topicals?? I want some positive reinforcement:smileys_n_people_59:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×